Jump to content

Follow Us:  Twitter Facebook RSS Feed            




   arrowShare this page:
   

   Get email alerts  Subscribe to FREE Celiac.com email alerts

 
Celiac.com Sponsor:                                    


jebus

Member Since 21 Oct 2006
Offline Last Active Dec 17 2006 07:04 PM
-----

Topics I've Started

Headaches Persisting After Going Gluten-free

14 December 2006 - 06:41 PM

My question is for the doctors here - I'm a 49 year-old woman with Celiac having been diagnosed on September 1st and have been absolutely gluten-free since then. I still was sick and the people here were kind enough to advise me to also avoid dairy (which helps a lot). I've been on Synthroid for 16 years and have been treated for migraines and chronic (daily) tension headaches for about ten years. Why don't over-the-counter meds work on my headaches? My doctors have begun to look at me like I'm a junkie or something; when they refuse to refill the Butalbital (generic Fiorecet) for awhile, I just do without it and live with a half-headache constantly. Am I alone? Am I nuts? Many Celiac patients here have mentioned headaches and migraines; what's the connection? What's the answer to the pain relief problem? Or am I asking for too much?

Any advice you could give me would be most appreciated.

Thanks,

Jebus

Headaches In Celiac Patients

28 October 2006 - 07:23 PM

Hi everyone, since I'm new here, can anyone tell me if headaches are a common symptom? I've been treated for migraines and tension headaches for years and was diagnosed with Celiac disease on September 1st. Thanks for the input.

Jebus

Symptoms Even When Sticking To Gluten-free Diet

21 October 2006 - 07:00 PM

Hi all,

Forgive me if you've covered this in the past; I'm new here, having been diagnosed about two months ago. I'm a 49 year-old woman with an under-active thyroid and the Celiac's was diagnosed though bloodwork alone, after telling my endocrinologist about the stomach problems, extreme fatigue, etc. I've been absolutely gluten-free since September 1, but still will have bouts of diarrhea and cramping that last for a few days and leave me extremely weak. Is this because of the malabsorption of vitamins and minerals (also confirmed by bloodwork), or the length of time it takes for the intestinal lining to heal? Please, if anyone has gone through this at the start (please don't say it lasts forever), give me some pointers!

Thanks, Jebus